On the limits of sequences of Darboux a.e. quasi-continuous functions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 41-46
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a5,
author = {Grande, Z.},
title = {On the limits of sequences of {Darboux} a.e. quasi-continuous functions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {41--46},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282964},
zbl = {0802.26002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a5/}
}
Grande, Z. On the limits of sequences of Darboux a.e. quasi-continuous functions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 41-46. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a5/